RISC RISC Research Institute for Symbolic Computation  
  • @article{RISC5507,
    author = {J. Ablinger and C. Schneider},
    title = {{Algebraic independence of sequences generated by (cyclotomic) harmonic sums}},
    language = {english},
    journal = {Annals of Combinatorics},
    volume = {22},
    number = {2},
    pages = {213--244},
    isbn_issn = {ISSN: 0218-0006},
    year = {2018},
    note = {arXiv:1510.03692 [cs.SC], doi 10.1007/s00026-018-0381-5},
    refereed = {yes},
    length = {32},
    url = {https://link.springer.com/journal/26/22/2/page/1}
    }